# SDR SWAA2021090702870

- Difficulty date: August 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WEB STA1016 LBL5 CORROSION ; / [01] EVALUATED DAMAGE AREA AT AFT WEB STA 1016 LBL 5; FOUND EXFOLIATION CORROSION OUT OF LIMIT PER REF B737-700 SRM 53-70-51-1A-1.; [02] VERIFIED STEP 1; [03] REMOVED DAMAGE WEB AT MAIN CABIN AFT WET AREA FROM STA 986.5 TO STA 1016;BL 0 TO LBL 33 PER REFB737-700 SRM 51-40-02-0G-0.; [04] VERIFIED STEP 3; [05] REMOVED DAMAGE WEB AT MAIN CABIN AFT WET AREA FROM STA 1006 TO STA 1016;BL 0 TO LBL 33 PER REFB737-700 SRM 51-40-02-0G-0.; [06] LOCATED AND DRILLED NEW WEB BETWEEN STA.1006 AND STA. 1016 PER REF. 737 SRM 51-40-05-0G-0; ; [19] REMOVED AND REPLACED DAMAGED FLOOR STRUCTURE WEB; ON MAIN CABIN AFT WET AREA; BETWEEN STA: 1006' AND STA: 1016'; FROM BL-0 TO LBL-37; PER REF. B737 SRM 51-40-02-0G-0 AND DRAWING 147A5600; [20] (RII) VERIFIED CORRECTED STEP 19.
